# SDR IPXA13578387

- Difficulty date: May 19, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Component: Te Flap
- Component part number: 113N300338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD T/E FLAP DELAMINATED 8.50" FROM T/E AND 120.0" FROM INBD EDGE DELAMINATED MEASURES .750" DIA.   REPAIRED IAW EOB757-5750-50789-A.
